# SDR RIVA020308C

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND R-1 DOOR AFT JAMB HAS CORROSION AT UPPER CAM FITTING STATION 420.  CUT OUT DAMAGED AREA.  FABRICATED FILLER/REPAIR ANGLE AND INSTALLED PER EO NR 01-298 WITH APPROVED 8110-3.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR IS .55 LB STATION 420.  (M)
